# SDR DALA2017032102271

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 51,563 hours, 29,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT FRAME 1494 BETWEEN STRINGERS 3 & 4 ON RIGHT SIDE OF VERTICAL STABILIZER.  COMPLIED WITH ERA 556787-14 REV O.
